Propagation of Long-Wavelength Nonlinear Slow Sausage Waves in Stratified Magnetic Flux Tubes

Barbulescu, M. and Erdelyi, R. (2016) Propagation of Long-Wavelength Nonlinear Slow Sausage Waves in Stratified Magnetic Flux Tubes. Solar Physics, 291 (5). pp. 1369-1384. ISSN 0038-0938

Abstract

Metadata

Authors/Creators:
  • Barbulescu, M.
  • Erdelyi, R.
Copyright, Publisher and Additional Information: © The Author(s) 2016. This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (http://creativecommons.org/licenses/by/4.0/), which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: Magnetohydrodynamics; Nonlinear waves
Dates:
  • Published: 30 May 2016
  • Published (online): 30 May 2016
  • Accepted: 5 May 2016
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > School of Mathematics and Statistics (Sheffield)
Funding Information:
FunderGrant number
SCIENCE AND TECHNOLOGY FACILITIES COUNCILST/J001430/1
SCIENCE AND TECHNOLOGY FACILITIES COUNCILST/M000826/1
ROYAL SOCIETYIE141493
Depositing User: Symplectic Sheffield
Date Deposited: 02 Nov 2016 13:57
Last Modified: 02 Nov 2016 13:57
Published Version: http://dx.doi.org/10.1007/s11207-016-0906-1
Status: Published
Publisher: Springer Verlag
Refereed: Yes
Identification Number: https://doi.org/10.1007/s11207-016-0906-1
Related URLs:

Share / Export

Statistics